RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 576–579 (Mi dan44731)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Dispersion properties of a two-layer screened round waveguide and complex waves in it

G. I. Veselovab, P. E. Krasnushkinab

a Moscow Electronic Engineering Institute
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (590 kB)

Bibliographic databases:

Document Type: Article
UDC: 538.561:3:5
Presented: V. S. Vladimirov
Received: 26.05.1981

Citation: G. I. Veselov, P. E. Krasnushkin, “Dispersion properties of a two-layer screened round waveguide and complex waves in it”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 576–579

Citation in format AMSBIB
\Bibitem{VesKra81}
\by G.~I.~Veselov, P.~E.~Krasnushkin
\paper Dispersion properties of a two-layer screened round waveguide and complex waves in it
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 576--579
\mathnet{http://mi.mathnet.ru/dan44731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0633794}


Linking options:
  • http://mi.mathnet.ru/eng/dan44731
  • http://mi.mathnet.ru/eng/dan/v260/i3/p576

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Delitsyn, “The statement and solubility of boundary-value problems for Maxwell's equations in a cylinder”, Izv. Math., 71:3 (2007), 495–544  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. L. Delitsyn, “On the dispersion curves of anisotropic waveguides”, Comput. Math. Math. Phys., 58:7 (2018), 1142–1149  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019